American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32B20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Abdelhafed Elkhadiri. Link between Noetherianity and the Weierstrass Division Theorem on some quasianalytic local rings. Proc. Amer. Math. Soc. 140 (2012) 3883-3892.
Abstract, references, and article information
View Article: PDF

[2] M. Ferrarotti, E. Fortuna and L. Wilson. Algebraic approximation of germs of real analytic sets. Proc. Amer. Math. Soc. 138 (2010) 1537-1548. MR 2587437.
Abstract, references, and article information
View Article: PDF

[3] Andreas Fischer and Krzysztof Kurdyka. Subanalytic blow-$\mathcal {C}^m$ functions. Proc. Amer. Math. Soc. 137 (2009) 2285-2291. MR 2495261.
Abstract, references, and article information
View Article: PDF

[4] A. Díaz-Cano. Orderings and maximal ideals of rings of analytic functions. Proc. Amer. Math. Soc. 133 (2005) 2821-2828. MR 2159758.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Wieslaw Pawlucki. On the algebra of functions $\mathcal{C}^k$-extendable for each $k$ finite. Proc. Amer. Math. Soc. 133 (2005) 481-484.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Krzysztof Kurdyka and Laurentiu Paunescu. Arc-analytic roots of analytic functions are Lipschitz. Proc. Amer. Math. Soc. 132 (2004) 1693-1702. MR 2051130.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Edward Bierstone. Control of radii of convergence and extension of subanalytic functions. Proc. Amer. Math. Soc. 132 (2004) 997-1003. MR 2045414.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Janusz Gwozdziewicz, Krzysztof Kurdyka and Adam Parusinski. On the number of solutions of an algebraic equation on the curve $y = e^x + \sin x, x > 0$, and a consequence for o-minimal structures. Proc. Amer. Math. Soc. 127 (1999) 1057-1064. MR 1476134.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] E. Bierstone, P. D. Milman and A. Parusiński. A function which is arc-analytic but not continuous . Proc. Amer. Math. Soc. 113 (1991) 419-423. MR 1072083.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] R. Mark Goresky. Triangulation of stratified objects . Proc. Amer. Math. Soc. 72 (1978) 193-200. MR 0500991.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Michael A. Buchner. Simplicial structure of the real analytic cut locus . Proc. Amer. Math. Soc. 64 (1977) 118-121. MR 0474133.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1